MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 49; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 49; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental report will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a dreamtome rx 49 was used for a sphincterotomy on (b)(6) 2018.According to the complainant, during the procedure, it was noticed that after easy catheterization, the cutting wire broke and came out of its place.There were no reported patient complications.
 
Event or Problem Description
It was reported to boston scientific corporation that a dreamtome rx 49 was used for a sphincterotomy on october 4, 2018.According to the complainant, during the procedure, it was noticed that after easy catheterization, the cutting wire broke and came out of its place.There were no reported patient complications.
 
Additional Manufacturer Narrative
H6: problem code 1069 captures the reportable event of wire broke.Block h10: visual evaluation of the returned device found the unit returned has the cutting wire broken and blackened, consequently, confirming the reported complaint.According to the product analysis, the cutting wire of the returned product was found to be broken and blackened, so it is most likely that a peak of voltage could have caused the failures noted.Therefore, it was concluded that the investigation conclusion code of this event is "cause traced to component failure" since the failure was an expected or random component failure without any design or manufacturing issue.A search of the complaint database revealed that no other complaints exist for the specified lot.-¿the device history record review found the device met all manufacturing specifications.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/19/2018 11:15 pm ct.The report number is being corrected from: 3005099803-2018-61978 to: 3005099803-2018-61062.

Brand Name
DREAMTOME RX 49
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8035545
Report Number3005099803-2018-61062
Device Sequence Number1435501
Product Code KNS
UDI-Device Identifier08714729778233
UDI-Public08714729778233
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2021
Device Model NumberM00584010
Device Catalogue Number8401
Device Lot Number0022334222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2018
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer12/10/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date01/22/2019
Patient Sequence Number1